Eek!

So I’m on week 3 of a new migraine medication. It’s not in full effect as I have migrained Sunday through Wednesday. (Weather change) the side effects from what I’ve gathered are similar to menopause. Hot flashes, fatigue, dry mouth, you know good stuff. I noticed that my appetite is less. Not a bad thing-so I have to force myself to eat so I have some energy. My doctor warned me, so I’m trying to be mindful. I’m snacking on fresh veggies that are full of water-bell peppers, celery, cucumbers, and drinking my tea and water.

But this morning I’m sitting here and my taste buds are waaayyyy off! My coffee doesn’t taste good!

Did you hear me? This is not a good thing! People! I need my coffee! Helloooooo! You want me to have my coffee! Lives depend on me having my coffee!

This entry was posted in 2021 Archive, anxiety, challenges, Current Posts, Daily Living, daily prompt, humor, Nutrition, parenting, RDP, Truth, Uncategorized and tagged , , , , , , , , , , , , , , , , , , , . Bookmark the permalink.

2 Responses to Eek!

  1. I hope the meds work soon for you.

    That said coffee probably makes it worse. Try making a nice tea of fresh mint leaves, ginger and lemon. It’s healthy and has pain inhibitors too.

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s